# SDR AALA202503263618

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 25,683 hours, 11,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE LATCHES BOTH IN ARMED AND DISARMED FOR THE GIRT BAR AT THE FORWARD SERVICE DOOR ARE DIFFICULT TO ENGAGE. LUBED LATCHES ON FORWARD SERVICE DOOR GIRT BAR PER AMM 20-30-2
